High BS.

By ONeil Latest Reply 2009-10-29 15:11:11 -0500
Started 2009-10-28 18:10:35 -0500

Can anyone tell me why , when you check your BS in the morring it in a fairly good reang ,but as the day gose on it gets high and the worst put is that you witch what you eat. is it because the inslun is not working or is my body tell me someting is going wrong.

6 replies

Harlen 2009-10-28 19:36:25 -0500 Report

I was having the same thing.
I asked my Doc why this was?
She sed that my liver still make sugar even if I dont eat.
One of the whys I got the pump
the pump give the insulin 24/7
I no longer have that problem anymore.
best wishis

ONeil 2009-10-29 15:11:11 -0500 Report

well I will find out tomarrow in everyting. And I hope that is a good. but in the mean time I am going to try my every best to do the right thing. Well I will talk to you tomarrrow on how I mak out. So wish me luck


Wendy Mac
Wendy Mac 2009-10-28 18:44:06 -0500 Report

Hi Oneill, I understand your frustration. When I was just learning about my meds vs. food, I was not really doing very well with my BS either. It could be many things. Just a couple of things I have learned:

Before meals check what your BS is, then take your insulin right before you eat, like right before. Has your doc given you the correct doses of how much you should give yourself?

Then check your BS 2 hours after you eat. If it is too high, review what you have eaten. Too many carbs, not enough vegs?

Also, I started giving myself my shots in my thigh, but now I do it in my stomach. I have found that my BS reacts much better in my tummy. If that sounds painful to you, it can be but I use the alcohol pads that have Benzocaine in them and it numbs the area quite well.

Finding out what works for you is a 'By guess or by gosh' kind of thing. Your body could very well telling you that something is not right, our own intuition is the best thing to listen to. I wish you all the luck in the world and let me know how things go for you.

ONeil 2009-10-29 15:05:07 -0500 Report

see I am in the 4mg of Avandia and 10mg of insulin , with the insulin that is being taken at night time. the Avandia is in the morring. So ued think that would cover you but I quess I was wrong on that. I will fine out more tomarrow. on everything I hope. I wii keep you in touch.


Hinboyz3 2009-10-28 18:36:03 -0500 Report

Im pretty sure it has to do with what your eating. I know I get extremely angry when I watch what I eat all day long and take my blood sugar in the evening a few hours after I eat and its normal. But when I check it in the morning its higher. Sometimes I feel like I cant win.

ONeil 2009-10-29 14:59:45 -0500 Report

well When i check my BS in the morring it is usely low about 98 to 140's then after I get ready to eat my lunch I check then it is in the 140's to 350 and all I do is have a light lunch , then just before bedtime it will get into the range of 200 to 400's So I try to whatch waht I eat, but still don't understand. but I quess we are not to understand everything that is going on.